# SDR UIEA2021070901495

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,505 hours, 20,448 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAR04268
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LEFT ENG START, LEFT GEN AUTO DISCONNECT EICAS MSG  "L GEN OFF" & L GEN DRIVE".( REMOVED & REPLACED #1 ENG IDG IAW B767 AMM 24-11-01. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME. )
